Minimum rank of matrices described by a graph or pattern over the rational, real and complex numbers.
Berman, Avi; Friedland, Shmuel; Hogben, Leslie; Rothblum, Uriel G.; Shader, Bryan
The Electronic Journal of Combinatorics [electronic only] (2008)
- Volume: 15, Issue: 1, page Research Paper R25, 19 p.-Research Paper R25, 19 p.
- ISSN: 1077-8926
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Wei Fang, Wei Gao, Yubin Gao, Fei Gong, Guangming Jing, Zhongshan Li, Yan Ling Shao, Lihua Zhang, Rational realization of the minimum ranks of nonnegative sign pattern matrices
- Xiaofeng Chen, Wei Fang, Wei Gao, Yubin Gao, Guangming Jing, Zhongshan Li, Yanling Shao, Lihua Zhang, Essential sign change numbers of full sign pattern matrices